WEAK AND STRONG A(p)-A(infinity) ESTIMATES FOR SQUARE FUNCTIONS AND RELATED OPERATORS

Show full item record



Permalink

http://hdl.handle.net/10138/307053

Citation

Hytönen , T P & Li , K 2018 , ' WEAK AND STRONG A(p)-A(infinity) ESTIMATES FOR SQUARE FUNCTIONS AND RELATED OPERATORS ' , Proceedings of the American Mathematical Society , vol. 146 , no. 6 , pp. 2497-2507 . https://doi.org/10.1090/proc/13908

Title: WEAK AND STRONG A(p)-A(infinity) ESTIMATES FOR SQUARE FUNCTIONS AND RELATED OPERATORS
Author: Hytönen, Tuomas P.; Li, Kangwei
Contributor: University of Helsinki, Tuomas Hytönen / Principal Investigator
University of Helsinki, Department of Mathematics and Statistics
Date: 2018-06
Language: eng
Number of pages: 11
Belongs to series: Proceedings of the American Mathematical Society
ISSN: 0002-9939
URI: http://hdl.handle.net/10138/307053
Abstract: We prove sharp weak and strong type weighted estimates for a class of dyadic operators that includes majorants of both standard singular integrals and square functions. Our main new result is the optimal bound left perpendicular w right perpendicular(Ap)(1/p) left perpendicular w right perpendicular(A infinity)(1/2) (1/p) less than or similar to left perpendicular w right perpendicular(Ap)(1/2) for the weak type norm of square functions on L-p(w) for p > 2; previously, such a bound was only known with a logarithmic correction. By the same approach, we also recover several related results in a streamlined manner.
Subject: A(p)-A(infinity) estimates
square functions
CALDERON-ZYGMUND OPERATORS
111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
1509.00273.pdf 169.9Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record